# SDR SWAA2023062954606

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 232RF UPPER SKIN HAS PULLED STRANDS.<[01] DUE TO THE EXTENT OF DAMAGE; FABRICATED NEW FLOOR PANEL 232RF USING BMS 4-23TY2 LOT#1525675-1. INSTALLED INSERTS USING BMS 5-107 LOT#AK2KP8383K-1; CURED WITH THERMOMETER ID:ATS2208 CAL DUE 10/2023; APPLIED TAPE AND PART MARKED IAW SRM 53-00-50-2R-0 PARA 1.(NOTE); 5.S AND BOEING DWG 144A5810 ID:124.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-0.;[03] ATTACHED CURE SHEET TO THIS FAULT RECORD.;[04] JOB COMPLETE.
